본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Forum of mathematics, sigma 28건

  1. [해외논문]   Modularity lifting results in parallel weight one and applications to the Artin conjecture: the tamely ramified case  

    KASSAEI, PAYMAN L. , SASAKI, SHU , TIAN, YICHAO
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We extend the modularity lifting result of P. Kassaei ('Modularity lifting in parallel weight one', J. Amer. Math. Soc. 26(1) (2013), 199–225) to allow Galois representations with some ramification at$\def \xmlpi #1{}\def \mathsfbi #1{\boldsymbol {\mathsf {#1}}}\let \le =\leqslant \let \leq =\leqslant \let \ge =\geqslant \let \geq =\geqslant \def \Pr {\mathit {Pr}}\def \Fr {\mathit {Fr}}\def \Rey {\mathit {Re}}p$. We also prove modularity mod 5 of certain Galois representations. We use these results to prove new cases of the strong Artin conjecture over totally real fields in which 5 is unramified. As an ingredient of the proof, we provide a general result on the automatic analytic continuation of overconvergent$p$-adic Hilbert modular forms of finite slope which substantially generalizes a similar result in P. Kassaei ('Modularity lifting in parallel weight one', J. Amer. Math. Soc. 26(1) (2013), 199–225).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   SYLVESTER–GALLAI TYPE THEOREMS FOR APPROXIMATE COLLINEARITY  

    AI, ALBERT , DVIR, ZEEV , SARAF, SHUBHANGI , WIGDERSON, AVI
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We study questions in incidence geometry where the precise position of points is 'blurry' (for example due to noise, inaccuracy or error). Thus lines are replaced by narrow tubes, and more generally affine subspaces are replaced by their small neighborhood. We show that the presence of a sufficiently large number of approximately collinear triples in a set of points in${\mathbb{C}}^d$implies that the points are close to a low dimensional affine subspace. This can be viewed as a stable variant of the Sylvester–Gallai theorem and its extensions. Building on the recently found connection between Sylvester–Gallai type theorems and complex locally correctable codes (LCCs), we define the new notion of stable LCCs, in which the (local) correction procedure can also handle small perturbations in the Euclidean metric. We prove that such stable codes with constant query complexity do not exist. No impossibility results were known in any such local setting for more than two queries.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   VORTEX LIQUIDS AND THE GINZBURG–LANDAU EQUATION  

    KURZKE, MATTHIAS , SPIRN, DANIEL
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We establish vortex dynamics for the time-dependent Ginzburg–Landau equation for asymptotically large numbers of vortices for the problem without a gauge field and either Dirichlet or Neumann boundary conditions. As our main tool, we establish quantitative bounds on several fundamental quantities, including the kinetic energy, that lead to explicit convergence rates. For dilute vortex liquids, we prove that sequences of solutions converge to the hydrodynamic limit.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   A NONSEPARABLE AMENABLE OPERATOR ALGEBRA WHICH IS NOT ISOMORPHIC TO A -ALGEBRA  

    CHOI, YEMON , FARAH, ILIJAS , OZAWA, NARUTAKA
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract It has been a long-standing question whether every amenable operator algebra is isomorphic to a (necessarily nuclear)$\mathrm{C}^*$-algebra. In this note, we give a nonseparable counterexample. Finding out whether a separable counterexample exists remains an open problem. We also initiate a general study of unitarizability of representations of amenable groups in$\mathrm{C}^*$-algebras and show that our method cannot produce a separable counterexample.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   SUPERBOSONIZATION VIA RIESZ SUPERDISTRIBUTIONS  

    ALLDRIDGE, ALEXANDER , SHAIKH, ZAIN
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract The superbosonization identity of Littelmann, Sommers and Zirnbauer is a new tool for use in studying universality of random matrix ensembles via supersymmetry, which is applicable to non-Gaussian invariant distributions. We give a new conceptual interpretation of this formula, linking it to harmonic superanalysis of Lie supergroups and symmetric superspaces, and in particular, to a supergeneralization of the Riesz distributions. Using the super-Laplace transformation of generalized superfunctions, the theory of which we develop, we reduce the proof to computing the Gindikin gamma function of a Riemannian symmetric superspace, which we determine explicitly.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Linear difference equations, frieze patterns, and the combinatorial Gale transform  

    MORIER-GENOUD, SOPHIE , OVSIENKO, VALENTIN , EVAN SCHWARTZ, RICHARD , TABACHNIKOV, SERGE
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We study the space of linear difference equations with periodic coefficients and (anti)periodic solutions. We show that this space is isomorphic to the space of tame frieze patterns and closely related to the moduli space of configurations of points in the projective space. We define the notion of a combinatorial Gale transform, which is a duality between periodic difference equations of different orders. We describe periodic rational maps generalizing the classical Gauss map.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   HEEGAARD FLOER HOMOLOGY AND RATIONAL CUSPIDAL CURVES  

    BORODZIK, MACIEJ , LIVINGSTON, CHARLES
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We apply the methods of Heegaard Floer homology to identify topological properties of complex curves in$\mathbb{C}P^{2}$. As one application, we resolve an open conjecture that constrains the Alexander polynomial of the link of the singular point of the curve in the case that there is exactly one singular point, having connected link, and the curve is of genus zero. Generalizations apply in the case of multiple singular points.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   DEGENERATIONS OF COMPLEX DYNAMICAL SYSTEMS  

    DE MARCO, LAURA , FABER, XANDER
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We show that the weak limit of the maximal measures for any degenerating sequence of rational maps on the Riemann sphere${\hat{{\mathbb{C}}}} $must be a countable sum of atoms. For a one-parameter family$f_t$of rational maps, we refine this result by showing that the measures of maximal entropy have a unique limit on$\hat{{\mathbb{C}}}$as the family degenerates. The family$f_t$may be viewed as a single rational function on the Berkovich projective line$\mathbf{P}^1_{\mathbb{L}}$over the completion of the field of formal Puiseux series in$t$, and the limiting measure on$\hat{{\mathbb{C}}}$is the 'residual measure' associated with the equilibrium measure on$\mathbf{P}^1_{\mathbb{L}}$. For the proof, we introduce a new technique for quantizing measures on the Berkovich projective line and demonstrate the uniqueness of solutions to a quantized version of the pullback formula for the equilibrium measure on$\mathbf{P}^1_{\mathbb{L}}$.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   SUR LES COMPOSANTES CONNEXES D'UNE FAMILLE D'ESPACES ANALYTIQUES -ADIQUES  

    POINEAU, JÉ , RÔ , ME
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    REsumE Soit$X=\mathcal{M}(\mathscr{A})$un espace affinoIde et soient$f,g\in \mathscr{A}$. Nous Etudions les ensembles de composantes connexes des espaces dEfinis par une inEgalitE de la forme$|f|\le r\, |g|$, avec$r\ge 0$. Nous montrons qu'il existe une partition finie de$\mathbf{R}_{+}$en intervalles sur lesquels ces ensembles sont canoniquement en bijection et que les bornes de ces intervalles appartiennent A$\sqrt{\rho (\mathscr{A})}$. Abstract On the connected components of a family of$\boldsymbol {p}$-adic analytic spaces.Let $X=\mathcal{M}(\mathscr{A})$be an affinoid space and let$f,g\in \mathscr{A}$. We study the sets of connected components of the spaces defined by an inequality of the form$|f|\le r\, |g|$, with$r\ge 0$. We prove that there exists a finite partition of $\mathbf{R}_{+}$into intervals where those sets are canonically in bijection and that the bounds of those intervals belong to $\sqrt{\rho (\mathscr{A})}$.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   GEODESIC COMPLETENESS FOR SOBOLEV METRICS ON THE SPACE OF IMMERSED PLANE CURVES  

    BRUVERIS, MARTINS , MICHOR, PETER W. , MUMFORD, DAVID
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We study properties of Sobolev-type metrics on the space of immersed plane curves. We show that the geodesic equation for Sobolev-type metrics with constant coefficients of order 2 and higher is globally well-posed for smooth initial data as well as for initial data in certain Sobolev spaces. Thus the space of closed plane curves equipped with such a metric is geodesically complete. We find lower bounds for the geodesic distance in terms of curvature and its derivatives.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지